2019
Том 71
№ 10

All Issues

Askarov M.

Articles: 3
Article (Russian)

On the rate of convergence of methods of projection-iterative type for Fredholm equations with periodic analytic kernels

Askarov M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 9. - pp. 1155–1161

Optimal rates of convergence of projection-iterative methods and methods of Sokolov type are found for a certain class of Fredholm equations with analytic kernels that appear within the framework of the method of boundary integral equations.

Article (Russian)

On the rate of convergence of projection-iterative methods for classes of weakly singular integral equations

Askarov M., Pereverzev S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 4. - pp. 498–505

For classes of weakly singular integral equations of the second kind whose kernels have a power singularity, we find the optimal order of the rate of convergence of projection-iterative methods. Moreover, iterative methods of the Sokolov type are considered and, for weakly singular equations with differentiable coefficients, we present estimates of the rate of convergence of such methods.

Article (Ukrainian)

Optimal rates of convergence of some iterative approximation methods for the solution of fredholm equations in spaces of periodic analytic functions

Askarov M., Pereverzev S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1208–1215

We consider some classes of Fredholm equations with integral operators acting in spaces of periodic analytic functions. For these classes, we establish the exact order of the optimal rates of convergence for some versions of the method of iterative projections and KP methods.